EconPapers    
Economics at your fingertips  
 

Double Hopf Bifurcation in Microbubble Oscillators with Delay Coupling

Lifenq Ma (), Rui Zhang () and Jinbin Wang ()

Advances in Mathematical Physics, 2020, vol. 2020, 1-9

Abstract: Using center manifold reduction methodswe investigate the double Hopf bifurcation in the dynamics of microbubble with delay couplingwith main attention focused on nonresonant double Hopf bifurcation. We obtain the normal form of the system in the vicinity of the double Hopf point and classify the bifurcations in a two-dimensional parameter space near the critical point. Some numerical simulations support the applicability of the theoretical results. In particularwe give the explanation for some physical phenomena of the system using the obtained mathematical results.

Date: 2020
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://downloads.hindawi.com/journals/AMP/2020/8059037.pdf (application/pdf)
http://downloads.hindawi.com/journals/AMP/2020/8059037.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlamp:8059037

DOI: 10.1155/2020/8059037

Access Statistics for this article

More articles in Advances in Mathematical Physics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2020-01-15
Handle: RePEc:hin:jnlamp:8059037